MathSciNet Relay Station
MathSciNet bibliographic data
MR697084 (85b:57048) 57S25 (57R30 58F11)
Plante, J. F. Solvable groups acting on the line. Trans. Amer. Math. Soc. 278 (1983), no. 1, 401–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement